Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Trigonometric integrators for quasilinear wave equations


Authors: Ludwig Gauckler, Jianfeng Lu, Jeremy L. Marzuola, Frédéric Rousset and Katharina Schratz
Journal: Math. Comp. 88 (2019), 717-749
MSC (2010): Primary 65M15; Secondary 65P10, 65L70, 65M20
DOI: https://doi.org/10.1090/mcom/3339
Published electronically: May 4, 2018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65M15, 65P10, 65L70, 65M20

Retrieve articles in all journals with MSC (2010): 65M15, 65P10, 65L70, 65M20


Additional Information

Ludwig Gauckler
Affiliation: Institut für Mathematik, Freie Universität Berlin, Arnimallee 9, D-14195 Berlin, Germany
Email: gauckler@math.fu-berlin.de

Jianfeng Lu
Affiliation: Departments of Mathematics, Physics, and Chemistry, Duke University, Box 90320, Durham, North Carolina 27708
Email: jianfeng@math.duke.edu

Jeremy L. Marzuola
Affiliation: Department of Mathematics, UNC-Chapel Hill, CB#3250 Phillips Hall, Chapel Hill, North Carolina 27599
Email: marzuola@math.unc.edu

Frédéric Rousset
Affiliation: Laboratoire de Mathématiques d’Orsay (UMR 8628), Université Paris-Sud, 91405 Orsay Cedex, France; and Institut Universitaire de France
Email: frederic.rousset@math.u-psud.fr

Katharina Schratz
Affiliation: Fakultät für Mathematik, Karlsruhe Institute of Technology, Englerstr. 2, D-76131 Karlsruhe, Germany
Email: katharina.schratz@kit.edu

DOI: https://doi.org/10.1090/mcom/3339
Keywords: Quasilinear wave equation, trigonometric integrators, exponential integrators, error bounds, loss of derivatives, energy estimates
Received by editor(s): February 9, 2017
Received by editor(s) in revised form: August 25, 2017, and November 3, 2017
Published electronically: May 4, 2018
Additional Notes: This work was supported by Deutsche Forschungsgemeinschaft (DFG) through project GA 2073/2-1 (LG), SFB 1114 (LG) and SFB 1173 (KS) and by National Science Foundation (NSF) under grants DMS-1454939 (JL), DMS-1312874 (JLM) and DMS-1352353 (JLM)
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society